General information
Latest issue

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Dokl. Akad. Nauk:

Personal entry:
Save password
Forgotten password?

Dokl. Akad. Nauk SSSR, 1978, Volume 239, Number 4, Pages 779–782 (Mi dan41626)  

This article is cited in 16 scientific papers (total in 16 papers)


On the theory of positional differential games of convergence-evasion

A. V. Kryazhimskiy

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR, Sverdlovsk

Full text: PDF file (443 kB)

Bibliographic databases:

Document Type: Article
UDC: 518.733.431
Presented: N. N. Krasovskii
Received: 13.06.1977

Citation: A. V. Kryazhimskiy, “On the theory of positional differential games of convergence-evasion”, Dokl. Akad. Nauk SSSR, 239:4 (1978), 779–782

Citation in format AMSBIB
\by A.~V.~Kryazhimskiy
\paper On the theory of positional differential games of convergence-evasion
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 239
\issue 4
\pages 779--782

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Krasovskii, “Differential games. Approximation and formal models”, Math. USSR-Sb., 35:6 (1979), 795–822  mathnet  crossref  mathscinet  zmath  isi
    2. D. V. Khlopin, “Stability against small noises in control problems with non-Lipschitz right-hand side of the dynamic equation”, Autom. Remote Control, 69:3 (2008), 419–433  mathnet  crossref  mathscinet  zmath  isi  elib
    3. N. N. Krasovskii, A. N. Kotel'nikova, “An approach-evasion differential game: Stochastic guide”, Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S191–S213  mathnet  crossref  elib
    4. N. N. Krasovskii, A. N. Kotelnikova, “O differentsialnoi igre na perekhvat”, Tr. IMM UrO RAN, 16, no. 5, 2010, 113–126  mathnet
    5. D. A. Serkov, A. G. Chentsov, “Metod programmnykh iteratsii i operatornaya vypuklost v abstraktnoi zadache uderzhaniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:3 (2015), 348–366  mathnet  elib
    6. D. A. Serkov, A. G. Chentsov, “Realizatsiya metoda programmnykh iteratsii v paketakh prostranstv”, Izv. IMI UdGU, 2016, no. 2(48), 42–67  mathnet  elib
    7. D. V. Kornev, “Chislennye metody resheniya differentsialnykh igr s neterminalnoi platoi”, Izv. IMI UdGU, 2016, no. 2(48), 82–151  mathnet  elib
    8. A. G. Chentsov, “Compactifiers in extension constructions for reachability problems with constraints of asymptotic nature”, Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 102–118  mathnet  crossref  mathscinet  isi  elib
    9. M. I. Gomoyunov, N. Yu. Lukoyanov, A. R. Plaksin, “Existence of the value and saddle point in positional differential games for neutral-type systems”, Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 37–48  mathnet  crossref  crossref  mathscinet  isi  elib
    10. A. G. Chentsov, “The program iteration method in a game problem of guidance”, Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 43–61  mathnet  crossref  crossref  mathscinet  isi  elib
    11. A. G. Chentsov, “Metod programmnykh iteratsii v igrovoi zadache navedeniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:2 (2016), 271–282  mathnet  crossref  mathscinet  elib
    12. D. A. Serkov, A. G. Chentsov, “The elements of the operator convexity in the construction of the programmed iteration method”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 9:3 (2016), 82–93  mathnet  crossref  elib
    13. A. G. Chentsov, “Iteratsii stabilnosti i zadacha ukloneniya s ogranicheniem na chislo pereklyuchenii formiruemogo upravleniya”, Izv. IMI UdGU, 49 (2017), 17–54  mathnet  crossref  elib
    14. A. G. Chentsov, “Iteratsii stabilnosti i zadacha ukloneniya s ogranicheniem na chislo pereklyuchenii”, Tr. IMM UrO RAN, 23, no. 2, 2017, 285–302  mathnet  crossref  elib
    15. B. I. Anan'ev, “Optimizing estimation of a statistically undefined system”, Autom. Remote Control, 79:1 (2018), 12–23  mathnet  crossref  isi  elib
    16. A. G. Chentsov, D. M. Khachai, “Relaksatsiya differentsialnoi igry sblizheniya-ukloneniya i metody iteratsii”, Tr. IMM UrO RAN, 24, no. 4, 2018, 246–269  mathnet  crossref  elib
  • Number of views:
    This page:5
    Full text:4

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019